DrPescatore.com

Facebook Twitter Google+

A simple way to sidestep magnesium’s one major side effect

Q: I need more magnesium, but every time I take even a small amount, I end up with diarrhea. What can I do?

Dr. Fred: The first thing you should do is check to see what type of magnesium you are taking. All magnesium is not created equal. Magnesium oxide is the most common form on the market. And doctors use this form specifically for its laxative properties when they want to induce bowel movement in patients. (This is also true for magnesium sulfate.)

Especially if you’re having issues with loose stools, try supplementing with either magnesium orotate or magnesium taurate instead. Those forms are readily bio-available and you shouldn’t have an issue taking them.

Don’t forget to fill up on magnesium-rich foods, while you’re at it. Pumpkin seeds, spinach, swiss chard, sesame seeds, cashews, and sunflower seeds are all great natural sources of this critical mineral.


I Value Your Privacy

Support
Mission
Our Guarantee
Disclaimer
Privacy Policy
Contact Us
Heath Books
Hamptons Diet
Allergy and Asthma Cure
Feed Your Kids Well
Thin For Good
Medicine 369
Primary Care
Allergy and Digestive Issues
Children's Health
Chronic Illness
Hormone Balancing
IV Therapy

Weight-Related Disorders
Patient Registration
Patient Waiver
HIPPA Disclaimer
Directions to the office


CLOSE
CLOSE